It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ann on September 11, 2000 at 19:57:52:

In Reply to: B6/Magnesium posted by ck on September 11, 2000 at 08:17:55:

: To answer your question, Yes it can be. The hyperactivity is usually
dose related , so try backing down on the dose just a bit.
Sincerely,
Ann


IS hyperactivity a side effect a few days after giving B6 and Magnesium? RSV EM thanks ck


Follow Ups
  • Re: B6/Magnesium Also, Rimland suggests using more Folic Acid to counter hyperactivity from new vitamins, etc.-Grandma Peg 16:23:06 9/12/00 (1)

All times are GMT -7. The time now is 10:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!